# SDR AALA20110813LHR01

- Difficulty date: August 13, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 42,160 hours, 5,668 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - CREW REPORTED SOMETHING BURNING AT AFT GALLEY.  FLIGHT LANDED LHR WITHOUT INCIDENT.  CLEANED AFT GALLEY NUMBER 9 OVEN.  OPS CHECKED NORMAL.
